# SDR MASA98081

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, CREW FOUND AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING WOULD ONLY STAY ILLUMINATED FOR 15 SECONDS.  MAINTENANCE INSTRUCTED PILOT TO RUN THE APU AND POSITION EMERGENCY LIGHTING SWITCH TO THE ARM POSITION.  IN 10 MINUTES, THE BATTERY PACK RECHARGED, SYSTEM OPERATED NORMALL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
